# SDR IPXA2017082921114

- Difficulty date: August 7, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2125-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT FUSELAGE RT SIDE EXTERNAL SKIN CORRODED BS 2125 - 2163, LONGERON 33R - 35R.  REPAIRED IAW EA 011-5330-01-6942, REV IR, AND EO MD11-5330-65432-A.   MAJOR.
